# SDR AALA202203071918

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,764 hours, 14,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT JUMPSEAT 2L DOES NOT TEST. REPLACED FLASHLIGHT PER AMM 25-64-00.
